| Catalog Number |
36490200 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported when using the bd vacutainer® luer-lok¿ access device the sleeve failed to retract causing blood to leak.There were no health consequences or impacts reported.
Additional Manufacturer Narrative
Investigation summary bd had not received samples, but 1 photo was provided for investigation.The photo was reviewed and the indicated failure mode for poor sleeve function with the incident lot was not observed.Additionally, 48 retention samples from bd inventory were evaluated by visual examination and 36 retention samples by functional testing.No issues were observed relating to poor sleeve function as all samples met specifications.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode poor sleeve function.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description